Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 116, NWS Albuquerque, NM

September 15, 20134 counties in New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 15, 2013, 8:05 PM MDT for 4 counties in New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 15, 2013, 8:05 PM MDT (02:05 UTC)
Expired
Sep 15, 2013, 11:00 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM, Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 89 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 2.1 hours before the alert went out and 402 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2013-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2013-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1942 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 3:14 PM MDT, 4 hours 51 minutes earlier.

Area forecast discussion, Sep 15, 3:14 PM MDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
314 PM MDT SUN SEP 15 2013

.DISCUSSION...
NO REST FOR THE WEARY AS ANOTHER LARGE CROP OF SHOWERS AND
THUNDERSTORMS ARE FORMING THIS AFTERNOON AND WILL CONTINUE WELL
INTO TONIGHT. MORE LOCALIZED HEAVY RAIN AND FLASH FLOODING IS
LIKELY DURING THIS TIME. MEANWHILE A BACK DOOR COLD FRONT WILL
CONTINUE SOUTH OVER EASTERN NM TONIGHT. IT MAY SQUEEZE INTO THE
RIO GRANDE VALLEY AFTER MIDNIGHT TONIGHT AS WELL.

THE UPPER LEVEL TROUGH BRINGING US THE ACTIVE WEATHER CONTINUES
TO DRIFT OVER THE STATE. IT WILL FINALLY DEPART ON MONDAY BUT
PLENTY OF LOW LEVEL MOISTURE WILL REMAIN OVER THE FORECAST AREA.
OVERALL COVERAGE SHOULD BE LESS THAN TODAY...BUT THERE WILL STILL
BE A RISK OF HEAVY RAIN AND LOCAL FLASH FLOODING ON THE SATURATED
GROUND.

PRETTY MUCH THE SAME STORY ON TUESDAY AND WEDNESDAY WITH A LIGHT
SOUTH TO SOUTHWEST FLOW ALOFT. MOISTURE WILL RECYCLE WITH A FAIRLY
ACTIVE ROUND OF SHOWERS AND STORMS TUESDAY PM AND EVENING.

MODELS ALL SHOWING A TROUGH SWINGING BY TO THE NORTH ON WEDNESDAY
NIGHT INTO THURSDAY. THIS WOULD SCOUR OUT SOME OF THE LINGERING
MOISTURE AND BRING SOME RELIEF TO THE WET CONDITIONS OF THE PAST
SIX DAYS. ISOLATED SHOWERS AND STORMS WILL STILL BE FOUND ACROSS
THE FORECAST AREA THOUGH FROM THURSDAY THROUGH NEXT WEEKEND. CHJ

&&

.FIRE WEATHER...
THE TREND TO DRIER WEATHER LOOKS TO BE SLOWER THAN PREVIOUSLY
EXPECTED.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOP ALONG
AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON.
MEANWHILE...ISOLATED TO SCATTERED STORMS HAVE DEVELOPED ACROSS THE
WEST.  ALL STORMS WILL MOVE TOWARD THE NORTHEAST THROUGH THIS
EVENING. STORMS ACROSS THE WEST ARE EXPECTED TO BECOME MORE
WIDESPREAD AS THEY MOVE INTO THE RIO GRANDE VALLEY. ADDITIONALLY...A
BACK DOOR COLD FRONT ACROSS NE NM WILL PROVIDE A FOCUS FOR
THUNDERSTORM DEVELOPMENT THIS EVENING. VERY HEAVY RAIN IS POSSIBLE
WITH ANY STORM.  AS WE CONTINUE TO TRANSITION INTO A MORE TYPICAL
CONVECTIVE REGIME...WETTING RAINS WILL BE MORE SPOTTY WITH
INDIVIDUAL THUNDERSTORMS...RATHER THAN BASIN-WIDE HEAVY RAINFALL
WITH THE TROPICAL REGIME LAST WEEK. NOT SURPRISINGLY...EXCELLENT
HUMIDITY RECOVERIES ARE ON TAP AGAIN TONIGHT.

LOOKS LIKE THE DRYING TREND IS GOING TO BE EXTREMELY SLOW TO DEVELOP
OVER THE NEXT COUPLE DAYS...AND THUS HAVE INCREASED DEWPOINTS A FEW
MORE DEGREES. A WEAK TROUGH NEAR THE NM/AZ BORDER WILL ALLOW
MOISTURE TO CONTINUE MOVING INTO THE STATE FROM THE SOUTH ON MONDAY.
SHOWERS AND THUNDERSTORMS STILL LOOK TO BE A GOOD BET INITIALLY
ACROSS THE HIGH TERRAIN...BEFORE MOVING TO THE NORTHEAST LATER IN
THE DAY. HEAVY RAINS WILL BE POSSIBLE. BY TUESDAY...THE TROUGH
BECOME LESS DEFINED...BUT THE WESTERLIES WILL NOT BE STRONG ENOUGH
YET TO SCOUR OUT MOST OF THE MOISTURE. PARTS OF FAR NW NM MAY START
TO DRY OUT A LITTLE...BUT STORMS WILL REMAIN POSSIBLE OVER THE
HIGH TERRAIN. VERY LITTLE CHANGE IS NOW EXPECTED ON WEDNESDAY...WITH
PERHAPS AGAIN SOMEWHAT DRIER CONDITIONS ACROSS THE NW.

THE EASTERN PLAINS SHOULD BE THE DRIEST AREAS MONDAY THRU
WEDNESDAY...THOUGH SOME BREEZY CONDITIONS ARE LIKELY TO DEVELOP
TUESDAY AND WEDNESDAY.

BY THURSDAY...THE STRONGER WESTERLY FLOW ALOFT SHOULD FINALLY BE
ENOUGH TO USHER IN SOME DRIER AIR INTO THE STATE FROM THE
WEST...ESPECIALLY FOR AREAS NORTH OF INTERSTATE 40. THIS DRIER AIR
SHOULD SIGNIFICANTLY REDUCE PRECIPITATION CHANCES FOR THE LATTER
PART OF THE WEEK.

VENTILATION LOOKS TO BE FAIR TO GOOD ON MONDAY...BUT WILL IMPROVE
BEYOND MONDAY INTO THE GOOD TO EXCELLENT CATEGORIES. 34

&&

.AVIATION...
18Z TAF CYCLE
SHRA/TSRA JUST STARTING TO DEVELOP OVER THE HIGH TERRAIN. SCT-NUM
STORMS EXPECTED THIS AFTERNOON AND EVENING WITH VERY HEAVY RAIN
AND LOW CIGS/VSBY LIKELY. BASED ON LATEST HI-RES MODEL GUIDANCE...
ABQ/AEG AND LVS TAF SITES APPEAR TO HAVE THE GREATEST CHANCE AT
BEING IMPACTED. A BACK DOOR COLD FRONT ACROSS NE NM WILL ALSO
INCREASE STORM CHANCES FROM RTN TO CAO...BUT JUST ABOUT ANYWHERE
IN THE STATE WILL HAVE TS CHANCES TODAY. MT TOPS WILL
OCCASIONALLY BE OBSCURED. STORMS ARE EXPECTED TO SLOWLY DIMINISH
AFTER MIDNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  56  82  57  80 /  30  20  10  10
DULCE...........................  46  77  46  77 /  40  30  20  20
CUBA............................  49  78  49  79 /  40  30  20  30
GALLUP..........................  50  78  50  77 /  30  20  20  10
EL MORRO........................  46  74  45  74 /  30  30  20  20
GRANTS..........................  48  77  48  77 /  30  30  20  20
QUEMADO.........................  50  79  50  79 /  30  30  20  10
GLENWOOD........................  54  81  54  82 /  20  20  10  10
CHAMA...........................  44  69  44  69 /  50  30  20  30
LOS ALAMOS......................  54  73  53  75 /  40  30  20  30
PECOS...........................  51  68  52  70 /  50  40  20  20
CERRO/QUESTA....................  48  72  48  73 /  60  40  30  30
RED RIVER.......................  42  63  44  65 /  70  50  30  30
ANGEL FIRE......................  37  67  37  68 /  70  50  30  30
TAOS............................  47  74  45  74 /  40  40  20  20
MORA............................  47  68  46  71 /  70  50  20  20
ESPANOLA........................  53  79  52  80 /  40  30  20  20
SANTA FE........................  52  73  51  74 /  40  30  20  20
SANTA FE AIRPORT................  54  75  54  77 /  40  30  20  20
ALBUQUERQUE FOOTHILLS...........  58  79  58  80 /  30  20  20  20
ALBUQUERQUE HEIGHTS.............  60  79  61  80 /  30  20  20  10
ALBUQUERQUE VALLEY..............  59  81  60  82 /  30  20  20  10
ALBUQUERQUE WEST MESA...........  58  83  59  84 /  30  20  20  10
LOS LUNAS.......................  57  81  58  82 /  30  20  10  10
RIO RANCHO......................  58  82  58  82 /  30  20  20  20
SOCORRO.........................  60  84  61  84 /  30  20  10  10
SANDIA PARK/CEDAR CREST.........  54  78  55  78 /  40  30  20  20
TIJERAS.........................  55  75  56  76 /  40  30  20  20
MORIARTY/ESTANCIA...............  50  73  51  74 /  50  20  20  20
CLINES CORNERS..................  52  71  51  71 /  50  30  20  20
GRAN QUIVIRA....................  53  75  53  74 /  30  20  20  20
CARRIZOZO.......................  57  77  57  76 /  30  20  10  20
RUIDOSO.........................  53  70  53  68 /  30  30  20  30
CAPULIN.........................  49  71  50  78 /  60  50  20  20
RATON...........................  50  75  50  79 /  60  50  20  10
SPRINGER........................  51  76  51  80 /  60  50  20  10
LAS VEGAS.......................  50  71  50  74 /  60  50  20  20
CLAYTON.........................  55  77  58  82 /  60  30  20  10
ROY.............................  56  75  55  76 /  60  40  20  20
CONCHAS.........................  59  80  61  82 /  60  30  20  10
SANTA ROSA......................  57  77  59  79 /  50  30  20  20
TUCUMCARI.......................  61  82  63  86 /  50  30  20  20
CLOVIS..........................  60  81  61  81 /  30  30  20  20
PORTALES........................  60  81  60  81 /  20  30  20  20
FORT SUMNER.....................  59  81  60  82 /  30  30  20  20
ROSWELL.........................  63  85  62  84 /  20  20  20  30
PICACHO.........................  56  78  58  77 /  20  20  20  30
ELK.............................  54  72  55  71 /  20  20  20  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...
NMZ503-504-506>533.

&&

40
Hazardous weather outlook, Sep 15, 6:13 AM MDT, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
613 AM MDT SUN SEP 15 2013

NMZ501>540-161200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
613 AM MDT SUN SEP 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

AREAS OF HEAVY RAINFALL WILL BE POSSIBLE AGAIN TODAY INTO TONIGHT
WITH THE MAIN EMPHASIS ON AREAS EAST FROM THE CONTINENTAL DIVIDE
TO THE HIGHLANDS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN...AS WELL
AS THE NORTHEAST PLAINS. ANY HEAVY RAINS THAT DEVELOP WEST OF THE
CENTRAL MOUNTAIN CHAIN SHOULD DIMINISH MORE QUICKLY TONIGHT
COMPARED TO THE LAST SEVERAL NIGHTS. HOWEVER A BACK DOOR COLD
FRONT INTO THE NORTHEAST THIRD TO HALF OF THE STATE TONIGHT MAY
KEEP SOME HEAVIER RAIN GOING ALL NIGHT THERE. UPWARDS OF ONE TO
TWO AND A HALF INCHES OF RAIN MAY FALL ACROSS PORTIONS OF THIS
AREA THROUGH TONIGHT AND...WITH ALREADY SATURATED SOILS...LOCALIZED
FLOODING MAY AGAIN OCCUR. AREAS THE HARDEST HIT WITH EXCESSIVE
RAINFALL THE PAST FEW DAYS...PLUS LOCALITIES WITHIN AND BELOW
RECENT BURN SCARS...AS WELL AS MOUNTAIN SLOPES IN GENERAL...WILL
BE ESPECIALLY VULNERABLE. THE COVERAGE OF HEAVIER RAINFALL SHOULD
BE SOMEWHAT LESS THAN RECENT DAYS TO THE WEST OF THE CENTRAL
MOUNTAIN CHAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED...HOWEVER A FEW
THUNDERSTORMS OR HEAVY RAIN AREAS WILL STILL BE POSSIBLE EAST FROM
THE CENTRAL MOUNTAIN CHAIN MAINLY MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

43

In the hours before

Local storm report, Sep 15, 3:42 PM MDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
342 PM MDT SUN SEP 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      1 N ALGODONES           35.40N 106.48W
09/14/2013                   SANDOVAL           NM   NWS EMPLOYEE

            WATER OVER I-25 JUST NORTH OF ALGODONES. DEBRIS ON SLOW
            LANE.

&&

EVENT NUMBER ABQ1301383

JLP
Local storm report, Sep 15, 3:44 PM MDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MDT SUN SEP 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      SAN FELIPE PUEBLO       35.43N 106.45W
09/15/2013                   SANDOVAL           NM   NWS EMPLOYEE

            SEVERAL HOMES HAD WATER AND MUD WASHED INTO THEM

&&

EVENT NUMBER ABQ1301384

JLP
Local storm report, Sep 15, 3:46 PM MDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
346 PM MDT SUN SEP 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      2 ESE SAN FELIPE PUEBLO 35.42N 106.42W
09/15/2013                   SANDOVAL           NM   NWS EMPLOYEE

            ONE FOOT OF MUD AND ROCK OVER PORTIONS OF SAN FELIPE
            CASINO GAS STATION PARKING LOT

&&

EVENT NUMBER ABQ1301385

JLP
Local storm report, Sep 15, 3:50 PM MDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 PM MDT SUN SEP 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      7 E KEWA PUEBLO         35.52N 106.24W
09/15/2013                   SANTA FE           NM   NWS EMPLOYEE

            MUD AND ROCK OVER I-25 ONRAMP GOING SOUTHBOUND AT EXIT
            264

&&

EVENT NUMBER ABQ1301386

JLP

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 6:22 PM MDTAreal Flood AdvisoryABQMcKinley83 min
Sep 15, 6:30 PM MDTSpecial Weather StatementABQSocorro30 min
Sep 15, 6:54 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro111 min
Sep 15, 7:26 PM MDTAreal Flood AdvisoryABQSandoval, San Miguel, Santa Fe3 hr
Sep 15, 7:26 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval2 hr
Sep 15, 7:34 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe3 hr
Sep 15, 7:46 PM MDTAreal Flood WarningABQSocorro, Valencia10 hr
Sep 15, 7:47 PM MDTFlash Flood WarningABQChaves13 hr
Sep 15, 7:57 PM MDTFlash Flood WarningABQSandoval, Santa Fe4 hr
Sep 15, 8:17 PM MDTAreal Flood AdvisoryABQSocorro118 min
Sep 15, 8:24 PM MDTAreal Flood AdvisoryABQCurry, De Baca, Guadalupe, Harding, Quay, San Miguel and 1 more3 hr
Sep 15, 8:49 PM MDTRiver Flood WarningABQSocorro23 hr
Sep 15, 9:14 PM MDTFlash Flood WarningABQSocorro3 hr
Sep 15, 9:31 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos119 min
Sep 15, 11:15 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Harding, Quay, San Miguel, Union3 hr
Sep 15, 11:57 PM MDTAreal Flood AdvisoryABQSocorro3 hr
Sep 16, 1:01 AM MDTAreal Flood WarningABQSandoval, Santa Fe3 hr
Sep 16, 2:25 AM MDTAreal Flood AdvisoryABQQuay, San Miguel3 hr
Sep 16, 3:43 AM MDTAreal Flood AdvisoryABQLincoln, Socorro3 hr
Sep 16, 5:49 AM MDTAreal Flood WarningABQCatron, Socorro, Valencia4 hr
Sep 16, 6:58 AM MDTAreal Flood AdvisoryABQLincoln3 hr
Sep 16, 8:14 AM MDTAreal Flood WarningABQSandoval, Santa Fe4 hr
Sep 16, 9:16 AM MDTAreal Flood WarningABQChaves9 hr
Sep 16, 9:46 AM MDTAreal Flood WarningABQSocorro6 hr
Sep 16, 11:52 AM MDTRiver Flood WarningABQSandoval, Santa Fe8 hr
Sep 16, 12:21 PM MDTFlash Flood WarningABQCatron114 min
Sep 16, 12:57 PM MDTAreal Flood AdvisoryABQCibola2 hr
Sep 16, 1:22 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe113 min
Sep 16, 1:53 PM MDTAreal Flood AdvisoryABQRoosevelt52 min
Sep 16, 2:02 PM MDTFlash Flood WarningABQCibola, McKinley3 hr
Sep 16, 3:32 PM MDTAreal Flood AdvisoryABQCatron4 hr
Sep 16, 3:52 PM MDTAreal Flood WarningABQSocorro18 hr
Sep 16, 4:32 PM MDTAreal Flood AdvisoryABQMcKinley88 min
Sep 16, 5:01 PM MDTAreal Flood WarningABQCibola, McKinley12 hr

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.